On Markov Moment Problem and Related Inverse Problems
Existence and construction of the solutions of some Markov moment problems are discussed. Starting from the moments of a solution, one recalls a method of recovering this solution, also solving approximately related systems with infinite many nonlinear equations and infinite unknowns. This is the first aim of this work. Extension of linear forms with two constraints, as well as measure theory results is applied. Secondly, existence of the solutions of special Markov moment problems is studied.
 N. I. Akhiezer, The Classical Moment Problem and some related Questions in Analysis, Oliver and Boyd, Edinburgh-London, 1965.
 K. Schmüdgen, The Moment Problem, Graduate Texts in Mathematics, Springer, 2017.
 O. Olteanu, Application de théorèmes de prolongement d’opérateurs linéaires au problème des moments et à une généralisation d’un théorème de Mazur-Orlicz, C. R. Acad. Sci Paris 313, Série I, (1991), pp.739-742.
 O. Olteanu, Applications of a general sandwich theorem for operators to the moment problem, Rev. Roumaine.
Math. Pures Appl., 41, (7-8) (1996), 513-521.
 J. Stochel, Solving the truncated moment problem solves the full moment problem, Glasgow Mathematical Journal, 43, 3(2001), 335-341.
 J. M. Mihăilă, O. Olteanu and C. Udrişte, Markov-type and operator-valued multidimensional moment problems, with some applications, Romanian Journal of Pure and Applied Mathematics, 52 (2007), 405-428.
 O. Olteanu, New results on Markov moment problem, Hindawi Publishing Corporation, International Journal of Analysis, Volume 2013, Article ID 901318, 17 pages. http://dx.doi.org/10.1155/2013/901318
 O. Olteanu, J. M. Mihăilă, Polynomial approximation on unbounded subsets and some applications, Asian Journal of Science and Technology, 9, 10 (2018), 8875-8890.
 O. Olteanu, Mazur-Orlicz theorem in concrete spaces and inverse problems related to the moment problem, U.P.B. Sci. Bull. Series A, 79, 3 (2017), 151-162.
 O. Olteanu, Extension of linear operators and polynomial approximation, with applications to Markov moment problem and Mazur-Orlicz theorem, MathLAB Journal (accepted).
 L. Gosse and O. Runborg, Existence, uniqueness, and a constructive solution algorithm for a class of finite Markov moment problems, SIAM J. Appl. Math., 68, 6(2008), 1618-1640.
 C. Kleiber and J. Stoyanov, Multivariate distributions and the moment problem, Journal of Multivariate Analysis, 113 (2013), 7-18.
 G.D. Lin, J. Stoyanov, Moment Determinacy of Powers and Products of Nonnegative Random Variables, J. Theor Probab (2015) 28: 1337-1353.
 J Stoyanov and C. Vignat, Non-conventional limits of random sequences related to partitions of integers, asXiv: 1901 .04029v 1 [math.PR] 13 Jan 2019 (submitted to the Annals of Applied Probability.
 C. Niculescu and N. Popa, Elements of Theory of Banach Spaces, Academiei, Bucharest, 1981 (Romanian).
 R. Cristescu, Ordered Vector Spaces and Linear Operators, Academiei, Bucharest, Romania, and Abacus
Press, Tunbridge Wells, Kent, England, 1976.
 W. Rudin, Real and Complex Analysis, Third Edition, Theta, Bucharest, 1999 (Romanian).
Copyright (c) 2019 Octav Olteanu
This work is licensed under a Creative Commons Attribution 4.0 International License.
Please find the rights and licenses into Chemistry Journal
All articles published in this journal are licensed under a Creative Commons Attribution 4.0 International License.
2. Author’s Warranties
The author warrants that the article is original, written by stated author(s), has not been published before, contains no unlawful statements, does not infringe the rights of others, is subject to copyright that is vested exclusively in the author and free of any third party rights, and that any necessary written permissions to quote from other sources have been obtained by the author(s).
3. User Rights
To Chemistry Journal's spirit is to disseminate articles published are as free as possible. Under the Creative Commons Attribution 4.0 International License., which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.
4. Rights of Authors
Authors retain the following rights:
- Copyright, and other proprietary rights relating to the article, such as patent rights,
- The right to use the substance of the article in future own works, including lectures and books,
- The right to reproduce the article for own purposes,
- The right to self-archive the article,
- the right to enter into separate, additional contractual arrangements for the non-exclusive distribution of the article's published version (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal (To Chemistry Journal ).
If the article was jointly prepared by other authors, the signatory of this form warrants that he/she has been authorized by all co-authors to sign this agreement on their behalf, and agrees to inform his/her co-authors of the terms of this agreement.
This agreement entitles the author to no royalties or other fees. To such extent as legally permissible, the author waives his or her right to collect royalties relative to the article in respect of any use of the article by To Chemistry Journal or its sublicensee.
To Chemistry Journal will publish the article (or have it published) in the journal if the article’s editorial process is successfully completed and To Chemistry Journal has become obligated to have the article published. To Chemistry Journal may conform the article to a style of punctuation, spelling, capitalization, referencing and usage that it deems appropriate. The author acknowledges that the article may be published so that it will be publicly accessible and such access will be free of charge for the readers.